# SDR COMA9630029

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 066500011801
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOTS VERTICAL SPEED INDICATOR WENT BLANK.  REPLACED COPILOTS IVA-81A.
